# SDR AALA2019031989021

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 54,018 hours, 27,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE OVERHEAD EMERGENCY LIGHTS INOPERATIVE FROM ROWS 11 TO 18.  REPLACED THE BATTERY PACK ASSEMBLY B5-102 IAW AMM 33-53-00. OPS CHECKED GOOD.
